CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Inference of multiple-wave admixtures by length distribution of ancestral tracks 期刊论文
HEREDITY, 2018, 卷号: 121, 期号: 1, 页码: 52-63
Authors:  Ni, Xumin;  Yuan, Kai;  Yang, Xiong;  Feng, Qidi;  Guo, Wei;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Inference of multiple-wave admixtures by length distribution of ancestral tracks 期刊论文
HEREDITY, 2018, 卷号: 121, 期号: 1, 页码: 52
Authors:  Ni, Xumin;  Yuan, Kai;  Yang, Xiong;  Feng, Qidi;  Guo, Wei;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:39/0  |  Submit date:2019/12/31
A Probabilistic Method for Estimating the Sharing of Identity by Descent for Populations with Migration 期刊论文
IEEE-ACM TRANSACTIONS ON COMPUTATIONAL BIOLOGY AND BIOINFORMATICS, 2016, 卷号: 13, 期号: 2, 页码: 281-290
Authors:  Ni, Xumin;  Guo, Wei;  Yuan, Kai;  Yang, Xiong;  Ma, Zhiming;  Xu, Shuhua;  Zhang, Shihua
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Population genetics  identity by descent  probabilistic method  Markov process  
Length Distribution of Ancestral Tracks under a General Admixture Model and Its Applications in Population History Inference 期刊论文
SCIENTIFIC REPORTS, 2016, 卷号: 6, 页码: 12
Authors:  Ni, Xumin;  Yang, Xiong;  Guo, Wei;  Yuan, Kai;  Zhou, Ying;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
Efficient simulation under a population genetics model of carcinogenesis 期刊论文
BIOINFORMATICS, 2011, 卷号: 27, 期号: 6, 页码: 837-843
Authors:  Zhu, Tianqi;  Hu, Yucheng;  Ma, Zhi-Ming;  Zhang, De-Xing;  Li, Tiejun;  Yang, Ziheng
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
Reflected symmetric alpha-stable processes and regional fractional Laplacian 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2006, 卷号: 134, 期号: 4, 页码: 649-694
Authors:  Guan, QY;  Ma, ZM
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
reflected symmetric alpha-stable process  regional fractional Laplacian  integration by parts formula  semi-martingale decomposition  
Boundary problems for fractional Laplacians 期刊论文
STOCHASTICS AND DYNAMICS, 2005, 卷号: 5, 期号: 3, 页码: 385-424
Authors:  Guan, QY;  Ma, ZM
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
reflected alpha-stable processes  fractional Laplacian  Feynman-Kac semigroup  boundary value problem